# SDR 97FDEA00589

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208388
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01(3)) ON LOWER CHORD OF FLOORBEAM AT BS 1130, RBL 26 TO 39, WL 200.  *S/D*  REPAIRED FLOORBEAM LOWER CHORD IAW FEDEX EA NR 7-5310-36166A.
